MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Restricted Flow rate (1248); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer via the emergency support program line that the mega 50 cc intra aortic balloon (iab) had its inner lumen occluded with clot while in use.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6, type of investigation, investigation findings, investigation conclusions, h11.Corrected field: h5, h6, medical device problem code.Since the product was not returned we were unable to perform a device evaluation.Based on the event description the most likely root cause is intraluminal clot formation within the iab catheters inner lumen.Per ifu once the catheter is in place aspirate and discard 3cc of blood from the inner lumen and then immediately perform a manual flush using a syringe filled with 3cc to 5cc of flush solution.This will minimize the chances of stagnant blood clotting in the inner lumen.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months.Based on the rational provided above no escalation to the capa process is required.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24219694
Report Number2248146-2026-0000639
Device Sequence Number20977249
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000429587(17)271030(11)241030
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000429587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown